# SDR AALA201709149018

- Difficulty date: September 13, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 56,961 hours, 27,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS AN EXPOSED WIRE AT SEAT 14D.  ALL OTHER EMERGENCY LIGHTS OPERATIONAL. EXPOSED WIRE CAPPED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-60-98.  OPS CHECKED GOOD.
